| Model Number |
D284DRG |
| Medical Device Problem Codes |
Failure to Charge (1085); Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/29/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) reached end of service (eos), and triggered a charge circuit timeout.The device was programmed off, and currently remains implanted.No patient complications have been reported as a result of this event.